Antibiotic Question

Discussion in 'Fibromyalgia Main Forum' started by Empower, Jun 18, 2008.

  1. Empower

    Empower New Member

    Okay, just unfortunately finished a round of Kflex because of UTI

    I feel just AWFUL - in alot of pain (more so than usual) dizzy, unsteady, exhausted (more than usual)

    Is this typical??

    I have to go to a funeral tomorrow and do not know how I will make it
  2. cfsandlyme

    cfsandlyme New Member

    I know , personally, and from reading, etc, that your reaction is NOT atypical. There are 2 main possible explanations - one, that the antibiotic is hard on your system, and 2, that the " herx" reaction of the dieoff of the bacteria is to blame (the dying bacteria release toxins)

    I personally can only handle low-dose antibiotics. I once went for medium-high dose iv treatment and the treatments put me in hell on earth for a day or so afterward!